| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 29-32


M.A. Navascues, M.V. Sebastian
      Spectral and affine fractal methods in signal processing
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1405 - 1422
      http://dx.doi.org/10.12988/imf.2006.06116

J. A. Diaz-Garcia, F. J. Caro-Lopera
      Testing the equality of a set of multivariate linear models
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1423 - 1432
      http://dx.doi.org/10.12988/imf.2006.06117

J. Biazar, H. Ebrahimi
      An approximation to the solution of Klein-Gordon equation with initial or boundary value condition
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1433 - 1439
      http://dx.doi.org/10.12988/imf.2006.06118

S. H. Cho, J. H. Jung
      On common fixed point theorems in fuzzy metric spaces
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1441 - 1451
      http://dx.doi.org/10.12988/imf.2006.06119

A. Ghaffari
      Inner invariant means on a locally compact group
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1453 - 1458
      http://dx.doi.org/10.12988/imf.2006.06120

A. Ghaffari
      On ideals in some Banach algebras associated with a foundation semigroup
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1459 - 1463
      http://dx.doi.org/10.12988/imf.2006.06121

N. Azizi, R. Pourgholi, M. Ebrahimi
      Application of finite difference method to estimation of diffusion coefficient in a one dimensional nonlinear inverse diffusion problem
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1465 - 1472
      http://dx.doi.org/10.12988/imf.2006.06122

G. A. Afrouzi, S. Khademloo, A. Yazdani
      On numerical solutions of a superlinear elliptic problem
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1473 - 1482
      http://dx.doi.org/10.12988/imf.2006.06123

G. A. Afrouzi, S. Mahdavi, Z. Naghizadeh
      On the study of existence and nonexistence of positive solutions for a superlinear Dirichlet problem
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1483 - 1489
      http://dx.doi.org/10.12988/imf.2006.06124

G. A. Afrouzi, M. Khaleghy Moghaddam
      Nonnegative solutions for a class of Neumann-Robin BV semipositone problems
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1491 - 1496
      http://dx.doi.org/10.12988/imf.2006.06125

Zhi-Qiang Zhu, Sui Sun Cheng
      Frequently oscillatory solutions for multi-level partial difference equations
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1497 - 1509
      http://dx.doi.org/10.12988/imf.2006.06126

Chong-Guang Cao, Xiao-Min Tang
      Representations of the group inverse of some 2 x 2 block matrices
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1511 - 1517
      http://dx.doi.org/10.12988/imf.2006.06127

Zhanbing Bai, Mingfu Ma
      Existence of positive solution for some nonlinear second order boundary value problems
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1519 - 1528
      http://dx.doi.org/10.12988/imf.2006.06128

Tzer-Shyong Chen, En-Te Hsu, Yuan-Lung Yu
      A new elliptic curve undeniable signature scheme
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1529 - 1536
      http://dx.doi.org/10.12988/imf.2006.06129

Tamer Ugur, Abdullah Kopuzlu
      On Jones polynomials of graphs of torus knots K(2,q)
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1537 - 1541
      http://dx.doi.org/10.12988/imf.2006.06130

S. Kutukcu
      A fixed point theorem in Menger spaces
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1543 - 1554
      http://dx.doi.org/10.12988/imf.2006.06131

M. Javidi
      Modified pseudospectral method for generalized Burger's-Fisher equation
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1555 - 1564
      http://dx.doi.org/10.12988/imf.2006.06132

M. Javidi
      A numerical solution of Burger's equation based on modified extended BDF scheme
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1565 - 1570
      http://dx.doi.org/10.12988/imf.2006.06133

Xiaojiang Guo, Xiaoping Li, K. P. Shum
      F-rpp semigroups
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1571 - 1585
      http://dx.doi.org/10.12988/imf.2006.06134

A. Khosravi, F. Sattari
      Frames in finitely or countably generated Hilbert C*-modules
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1587 - 1593
      http://dx.doi.org/10.12988/imf.2006.06135

E. Ballico
      Construction of singular surfaces over a finite field
      Int. Math. Forum, Vol. 1, 2006, no. 29-32, 1595 - 1597
      http://dx.doi.org/10.12988/imf.2006.06136


Journals | Books | Author guidelines